MathSciNet Relay Station
MathSciNet bibliographic data
MR80767 33.0X
Eichler, Martin Zur Zahlentheorie der Quaternionen-Algebren. (German) J. Reine Angew. Math. 195 (1955), 127–151 (1956).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement